Items where Author is "Al-Sarari, Fuad S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Al-Sarari, Fuad S. and Latha, S. (2016) A note on riemann liouville fractional derivative and conic domains. Palestine Journal of Mathematics, 5 (2). pp. 157-163. ISSN 2219-5688

Al-Sarari, Fuad S. and Latha Satyanarayana, (2014) Conic regions and symmetric points. International Journal of Pure and Applied Mathematics, 97 (3). pp. 273-285. ISSN 1314-3395

This list was generated on Tue Nov 20 13:05:38 2018 IST.